Generalization of an invertible transformation and examples of its applications

Bruschi, Mario, Calogero, Francesco, Leyvraz, François and Sommacal, Matteo (2011) Generalization of an invertible transformation and examples of its applications. Journal of Nonlinear Mathematical Physics, 18 (04). pp. 519-540. ISSN 1402-9251

Full text not available from this repository. (Request a copy)
Official URL:


Recently we highlighted the remarkable nature of an explicitly invertible transformation, we reported some generalizations of it and examples of its expediency in several mathematical contexts: algebraic and Diophantine equations, dynamical systems (with continuous and discrete time), nonlinear PDEs, analytical geometry, functional equations. In this paper we report a significant generalization of this approach and we again illustrate via some analogous examples its expediency to identify problems which appear far from trivial but are in fact explicitly solvable.

Item Type: Article
Uncontrolled Keywords: explicitly invertible transformations, solvable algebraic equations, Diophantine equations, isochronous discrete-time dynamical systems, solvable systems of nonlinear PDEs, solvable nonautonomous PDEs, functional equations
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Ellen Cole
Date Deposited: 09 May 2012 11:39
Last Modified: 13 Oct 2019 00:31

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics